# SDR 95ZZZX3676

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N391MC
- Make and model: Beech 58
- Aircraft serial: TH756
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Unmarked
- Location: Rear Spar
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RECENTLY WAS PAINTED.  FOUND AD 91-17-01 'PAINTING REAR SPAR' HAD BEEN PAINTED EVEN THOUGH PREVIOUSLY COMPLIED WITH.  REPAINTED ACTUATORS AT REAR SPAR PER AD.  ALSO, LOOKED AT AN A36 RECENTLY PAINTED (DIFFERENT PAINT SHOP) FOUND ALSO UNMARKED.  SUGGEST PAINT SHOPS BE ADVISED TO REMARK AS FOUND AND ADVISE ALL LICENSED PEOPLE RESPONSIBLE FOR SAID AIRCRAFT TO BE ALERTED.
